# SDR EE4Y2018030606062

- Difficulty date: January 27, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 48,070 hours, 39,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND THE FRAME AT STA 727 LT AND RT SIDES, BETWEEN STR-18 AND 19 WITH 1 EA FASTENER HOLE WITH CRACK ON EACH SIDE. THE REPAIR WAS CARRIED OUT IAW COO-EO-2018-5792 REV 00 AND REPAIR INSTRUCTIONS PER S/R 4-3988648475 AND APPROVED UNDER FAA FORM 8100-9.
